Further Results on the Number of Non-zero Eigenvalues of a Dynamic Linear Econometric Model
Lambert Schoonbeek
Empirical Economics, 1990, vol. 15, issue 1, 93-98
Abstract:
This comment reconsiders a problem, discussed some time ago in this journal, concerning the determination of the exact number of non-zero eigenvalues of an Econometric Model of the Federal Republic of Germany. See Wolters (1976), Uebe (1977) and Schoonbeek (1983). We demonstrate in a straigtforward way, but using theoretical arguments, that the number of such eigenvalues is at most 7.
Date: 1990
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:empeco:v:15:y:1990:i:1:p:93-98
Ordering information: This journal article can be ordered from
http://www.springer. ... rics/journal/181/PS2
Access Statistics for this article
Empirical Economics is currently edited by Robert M. Kunst, Arthur H.O. van Soest, Bertrand Candelon, Subal C. Kumbhakar and Joakim Westerlund
More articles in Empirical Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().